Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singular functions associated with Markov chains


Author: John R. Kinney
Journal: Proc. Amer. Math. Soc. 9 (1958), 603-608
MSC: Primary 60.00; Secondary 94.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0099719-X
MathSciNet review: 0099719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. E. Harris, On chains of infinite order, Pacific J. Math. vol. 5 (1955) pp. 707-724. MR 0075482 (17:755b)
  • [2] N. Wiener and A. Wintner, Fourier-Stieltjes transform and singular finite convolutions, Amer. J. Math. vol. 60 (1938) pp. 513-522. MR 1507332
  • [3] R. Salem, On singular monotone functions whose spectrum has a given Hausdorff dimension, Ark. Mat. vol. 1 (1952) pp. 353-356. MR 0043249 (13:230b)
  • [4] C. Shannon, A mathematical theory of communication, Bell System Technical Journal vol. 27 (1948) pp. 379-423. MR 0026286 (10:133e)
  • [5] H. G. Eggleston, Sets of fractional dimensions which occur in some problems of number theory, Proc. London Math. Soc. vol. 54 (1953) pp. 42-93. MR 0048504 (14:23c)
  • [6] J. Gillis, A note on a theorem of Myrberg, Proc. Cambridge Philos. Soc. vol. 33 (1937) pp. 419-424.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00, 94.00

Retrieve articles in all journals with MSC: 60.00, 94.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0099719-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society